BibTeX record journals/tcs/Hoover97

download as .bib file

@article{DBLP:journals/tcs/Hoover97,
  author    = {Douglas N. Hoover},
  title     = {Limiting Semantics of Numerical Programs},
  journal   = {Theor. Comput. Sci.},
  volume    = {176},
  number    = {1-2},
  pages     = {89--110},
  year      = {1997},
  url       = {http://dx.doi.org/10.1016/S0304-3975(96)00050-3},
  doi       = {10.1016/S0304-3975(96)00050-3},
  timestamp = {Wed, 19 Nov 2003 16:10:44 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/Hoover97},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}